# SDR UIEA2022042000342

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.1 ENG R/H CORE COWL EXHAUST DUCT INLET EDGE AREA FOUND CHAFING ( P/N 224-2302-545 )( NO.1 ENG R/H CORE COWL ( P/N : 224-2302-545 S/N : 325001 ) EXHAUST DUCT INLET EDGE CHAFING AREA WELD REPAIRED AND DOUBLER ( P/N : 224M4762-3 )  REPLACED IAW EO 1971A278-1. )
